Advertisement

Journal d’Analyse Mathématique

, Volume 34, Issue 1, pp 275–291 | Cite as

An ergodic Szemerédi theorem for commuting transformations

  • H. Furstenberg
  • Y. Katznelson
Article

Keywords

Measure Space Arithmetic Progression Measure Preserve Transformation Compact Extension Diagonal Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Furstenberg,Ergodic behavior of diagonal measures and a theorem of Szemerédi on arithmetic progressions, J. Analyse Math.31 (1977), 204–256.zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    H. Furstenberg and B. Weiss,Topological dynamics and combinatorial number theory, (this Vol.) J. Analyse Math.34 (1978), 61–85.zbMATHMathSciNetGoogle Scholar
  3. 3.
    R. Rado,A note on combinatorial analysis, Proc. London Math. Soc. V48 (1943), 122–160.zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    J.-P. Thouvenot,La démonstration de Furstenberg du théorème de Szeméredi sur les progressions arithmétiques, Seminaire Bourbaki, No. 5/8, 1977/78.Google Scholar

Copyright information

© The Weizmann Science Press of Israel 1978

Authors and Affiliations

  • H. Furstenberg
    • 1
  • Y. Katznelson
    • 1
  1. 1.Department of MathematicsThe Hebrew University of JerusalemJerusalemIsrael

Personalised recommendations